# SDR CA190807006

- Difficulty date: August 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech B200GT
- Aircraft time: 3,052 hours
- System (JASC): 2730 · Elevator Control System
- Part: Nut
- Part number: 130909N24
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CONDUCTING A PHASE 4 INSPECTION ON THE EMPENNAGE SECTION OF C-XXXX, ONE OF THE ENGINEERS OPENED A BUTTON SIZE COVER (APPROXIMATELY 1 AND A HALF INCH DIAMETER) TO HAVE A LOOK AT THE ELEVATOR BELLCRANK. AFTER REMOVING THE COVER, HE FOUND THAT THERE WAS NO NUT OR WASHER ON THE END OF THE BOLT THAT ATTACHES THE ELEVATOR BELLCRANK TO THE VERTICAL STABILIZER. UPON REVIEW OF THE PHASE 4 INSPECTION AND VERTICAL STABILIZER INSPECTION FOR B200 AIRCRAFT, WE REALIZED THAT THE COVER TO GAIN ACCESS TO THE BOLT AND NUT FOR THE ELEVATOR BELLCRANK SYSTEM IS NEVER REQUIRED TO BE OPEN DURING AN INSPECTION. THE ENGINEER DOING THE INSPECTION TOOK IT UPON HIMSELF TO OPEN UP THE COVER TO SEE WHAT WAS INSIDE AND THAT IS HOW HE MADE THE DISCOVERY OF THE MISSING NUT AND WASHER. DUE TO THE FACT THAT THIS IS A NEW AIRCRAFT AND THE COVER HAD NOT BEEN REMOVED SINCE IT WAS DELIVERED TO US, IT WOULD SEEM THE AIRCRAFT HAD THIS DEFECT SINCE IT WAS MANUFACTURED. WE HAVE CONTACTED TEXTRON AVIATION AND INFORMED THEM OF OUR FINDINGS. A NEW WASHER AND NUT WERE INSTALLED ON THE BOLT AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC# 20190807006)
